# SDR DALA2025111208272

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 86,610 hours, 11,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION FOUND GOUGE AT LOCATION ON RT FWD FUSELAGE. 6.25" FWD OF FR 18 & 15.5 INCHES BELOW S32R. DEPTH OF THE GOUGE IS 0.0130" WITH A LENGTH OF 1/4 INCH.  REWORKED GOUGE IAW SRM 53-11-11-283-026. OK FOR SERVICE. (1298883)
